Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

so i've decided i'm going to quit accutane after only 2 weeks. i have every side effect there is and i can't handle it. the drug is just too intense for me. if i were to go get a peel or laser, how long should i wait?

Share this post


Link to post
Share on other sites

Maybe you should consider it again. Try a lower dose maybe. It's after that first hump when you start seeing the results. But if you've made your decision i don't think it's a good idea to go ahead and get a peel or laser before you're done with acne.

Share this post


Link to post
Share on other sites
Maybe you should consider it again. Try a lower dose maybe. It's after that first hump when you start seeing the results. But if you've made your decision i don't think it's a good idea to go ahead and get a peel or laser before you're done with acne.

im on 60mg a day and in my first two weeks the side effects killed me but now im in my 5th week and im used to it as long as i have chapstick and a moisturizer

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×